# SDR K11A2014120400004

- Difficulty date: July 30, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 63,244 hours, 75,494 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THRUST REVERSER OUTER SKIN CRACKED AT INBD SIDE, 3 O'CLOCK POSITION, 8" FROM AFT END.
